MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.An attempt was made to obtain missing information; however, to date a response has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported z9002 23.5 diopter intraocular lens (iol) the haptic was bent and there was patient contact.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 01/22/2019, device returned to manufacturer: yes.Device evaluation: the intraocular lens (iol) was returned cut in two sections.Visual inspection using magnification was performed.Both haptics were observed distorted/bent, confirming the customer's reported issue.However, there is no evidence to suggest that the complaint sample has been affected by the manufacturing process.No product deficiency was identified.Manufacturing records review: during the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured and released according to specifications.A search of complaints revealed no additional investigation request was received for the production order number.Labeling review: the labeling review was completed and revealed that the directions for use (dfu) provide the customer with proper usage instructions and guidelines.The dfu states to examine the lens thoroughly to ensure particles have not become attached to it, and examine the lens optical surfaces for other defects.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key8233493
Report Number2648035-2019-00047
Device Sequence Number1148237
Product Code HQL
UDI-Device Identifier05050474530768
UDI-Public(01)05050474530768(17)220119
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2022
Device Model NumberZ9002
Device Catalogue NumberZ900200235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer02/22/2019
10/25/2020
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date03/19/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005